# SDR USAA2009042090934

- Difficulty date: March 24, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON NR 6 SLAT UPPER SKIN AT OUTBOARD END BETWEEN SS363 TO SS389.  REPAIRED NR 6 SLAT UPPER SKIN AT OUTBOARD END BETWEEN SS363 TO SS389 IAW B737 SRM 57-43-01.
